MAUDE Adverse Event Report: ARTHREX, INC. SAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS; POWERED SURG ORTHOPEDIC INSTR
Model Number SAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the saw attachment becomes loose while sawing.Due to that issue, the saw blade falls out of the attachment.There was no harm for patient, operator or third party reported.This was noticed before the surgery.No further information received.Update dw: 16-feb-2024: further information were provided that apparently the event occurred during use.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 it was reported that the saw attachment becomes loose while sawing.Due to that issue the saw blade falls out of the attachment.The reported event was not confirmed.The manufacturer evaluation did not reveal any problems with this device.

Brand Name
SAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18835638
Report Number1220246-2024-01291
Device Sequence Number7294408
Product Code HWE
UDI-Device Identifier00888867111103
UDI-Public00888867111103
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS
Device Catalogue NumberAR-600SAGMIS
Device Lot Number14939074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown